Some cardiovascular effects of Abana, an Ayurvedic herbal drug combination

Singh, N., S.P. Singh, K.K. Pant, K.S. Dixit and R.P. Kohli (1985) Some cardiovascular effects of Abana, an Ayurvedic herbal drug combination. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Singh, N., S.P. Singh, K.K. Pant, K.S. Dixit and R.P. Kohli
Author(s) order (without accents): Singh, N, S P Singh, K K Pant, K S Dixit and R P Kohli
Title order (without accents): Some cardiovascular effects of Abana an Ayurvedic herbal drug combination
Type of publication: Article / Letter to editor
Language: English
Published in: Probe 25, 17
Checked: no
ReferenceID: 116273
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 11:56
Last Modified: 07 Jul 2017 11:56
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/9824

Actions (login required)

View Item View Item